American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information   
View Article: PDF

[2] R. Rotman. The length of a shortest closed geodesic and the area of a $2$-dimensional sphere. Proc. Amer. Math. Soc. 134 (2006) 3041-3047. MR 2231630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nancy Hingston. On the lengths of closed geodesics on a two-sphere. Proc. Amer. Math. Soc. 125 (1997) 3099-3106. MR 1443831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gabriel P. Paternain. Topological entropy for geodesic flows on fibre bundles over rationally hyperbolic manifolds. Proc. Amer. Math. Soc. 125 (1997) 2759-2765. MR 1396992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nancy Hingston and Diane Kalish. The Morse index theorem in the degenerate endmanifold case . Proc. Amer. Math. Soc. 118 (1993) 663-668. MR 1143018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Fadell and S. Husseini. A note on the category of the free loop space . Proc. Amer. Math. Soc. 107 (1989) 527-536. MR 984789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wing Sum Cheung. $C\sp \infty$-invariants on loop spaces . Proc. Amer. Math. Soc. 100 (1987) 322-328. MR 884473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Atsushi Katsuda and Toshikazu Sunada. Homology of closed geodesics in certain Riemannian manifolds . Proc. Amer. Math. Soc. 96 (1986) 657-660. MR 826498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. R. Utz. A second order differential equation of T. Otsuki . Proc. Amer. Math. Soc. 64 (1977) 238-240. MR 0466772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George D. Parker. Morse theory on K\"ahler homogeneous spaces . Proc. Amer. Math. Soc. 34 (1972) 586-590. MR 0298705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1